Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took plan B. Having bleeding after sex. Guide?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I took a plan B Pill on May 5th. Five days after taking the pill I started bleeding. I had a period that lasted about four or five days. On the sixth day I stopped bleeding. My boyfriend and I started having sex again, and after sex I would start bleeding. During the sex it didn't hurt and I didn't feel any pain. We stopped having sex about three days ago, and now i'm bleeding worse than before. My regular period is scheduled around this time of the month. Could I just be starting my regular period even though the Plan B pill just made me have one? Also the past two days it has been bleeding heavily, I have just started taking vyvance the past two days. Can that effect anything?
Posted Tue, 11 Jun 2013 in Birth Control
Answered by Dr. Sree Gouri SR 19 minutes later
Thanks for the query.

Emergency pill can alter the menstruation depending on the period of the menstrual cycle you took the pill.
If you took the pills in the first half of the cycle it might have preponed your periods.
Repeated usage of pill can affect the growth of the endometrial layer of the uterus and can lead to more frequent cycles.
For more details:
As you started vyance just two days before that may not be a cause for your bleeding.
So you once consult gynecologist and take tablets to control the bleeding.
After that observe the next cycle. If the periods become regular no need to worry.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor